# SDR J7SA20180126001

- Difficulty date: January 26, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N551FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20272
- Aircraft time: 4,615 hours, 2,969 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE LOWER FLANGE (WING SIDE) HAS NUTPLATE MISSING. REMOVED AND REPLACED NUTPLATE STRIP.
